# SDR F3LA200800449

- Difficulty date: July 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 18,753 hours, 8,875 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Deu
- Part number: Z030H0005110
- Part serial: 030H00059271
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT MANY CABIN LIGHTS WERE COMING ON AND OFF ON AC RT. THE F/A NOTICED A BURNING SMELL OVER ROWS 16,17 AND 18 ON AC RT. MAINT FOUND DEU-A 200RH12 INOPERATIVE AND HAD A SMELL TO IT. MAINT REMOVED AND REPLACED DEU-A 200RH12 IAW AMM 23-73-46 AND OPS CHECKED NORMAL AND THE AC WAS RETURNED TO SERVICE. (B)
